The Open UniversitySkip to content
 

Skew-morphisms of regular Cayley maps

Jajcay, R. and Siran, J. (2002). Skew-morphisms of regular Cayley maps. Discrete Mathematics, 244(1-3) pp. 167–179.

DOI (Digital Object Identifier) Link: http://dx.doi.org/10.1016/S0012-365X(01)00081-4
Google Scholar: Look up in Google Scholar

Abstract

A Cayley map M is a 2-cell embedding of a Cayley graph in an orientable surface with the same orientation (the induced permutation of generators) at each vertex. The concept of a skew-morphism generalizes several concepts previously studied with respect to regular Cayley maps, and allows for a unified theory of regular Cayley maps and their automorphism groups. Using algebraic properties of skew-morphisms of groups we reprove or extend some previously known results and obtain several new ones.

Item Type: Journal Article
ISSN: 0012-365X
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 8096
Depositing User: Jozef Širáň
Date Deposited: 14 Jun 2007
Last Modified: 02 Dec 2010 20:00
URI: http://oro.open.ac.uk/id/eprint/8096
Share this page:

Altmetrics

Scopus Citations

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk